# SDR CALA0001658

- Difficulty date: October 26, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737824
- Aircraft serial: 28775
- Aircraft time: 7,816 hours, 2,570 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Condition: Discharged
- Location: Overhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT OVERHEAD RAFT PRESSURE LOW.  THE AFT OVERHEAD RAFT WAS REMOVED AND REPLACED IAW MM 25-64-00.
